# SDR AALA202509176588

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH EMERGENCY FLASHLIGHTS UNDER FORWARD FLIGHT ATTENDANT SEATS DO NOT TEST. REMOVED UNSERVICEABLE EMERGENCY FLASHLIGHTS AND INSTALLED 2 SERVICEABLE EMERGENCY FLASHLIGHTS (AALA202509176588) (AALA202509172676) UNDER FORWARD FLIGHT ATTENDANT SEATS. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
